MathSciNet Relay Station
MathSciNet bibliographic data
MR146834 (26 #4354) 55.36
Browder, Felix E. On the fixed point index for continuous mappings of locally connected spaces. Summa Brasil. Math. 4 1960 253–293 (1960).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement